# SDR CA020606005

- Difficulty date: June 5, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech A24R
- Aircraft time: 1,567 hours
- Engine: Lyc IO360A1B
- Propeller: Mcauly 2D34C9
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1045641
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE IN FLAP MOTOR CAUSED FURTHER INSPECTION. UPON ACCESSING MOTOR UNDER REAR SEAT, SPARKS WERE NOTED COMING OUT OF DRIVE AND OF MOTOR DURING ACTUATION. ARMATURE MOTOR BUSHINGS WERE WORN TO THE EXTENT THAT THERE WAS CONTACT WITH THE END PLATE DURING OPERATION. MOTOR REMOVED FOR OVERHAUL.
